Translator Disclaimer
July/August 2009 On stabilization of solutions of the Cauchy problem for linear degenerate parabolic equations
S.D. Eidelman, S. Kamin, A.F. Tedeev
Adv. Differential Equations 14(7/8): 621-641 (July/August 2009).

Abstract

We study the asymptotic behaviour of solutions to the Cauchy problem for linear degenerate parabolic equations. The coefficients of the equations may grow or tend to zero as $|x|\rightarrow \infty$. We establish necessary and sufficient conditions on the initial data which guarantee the stabilization of the solution to a constant.

Citation

Download Citation

S.D. Eidelman. S. Kamin. A.F. Tedeev. "On stabilization of solutions of the Cauchy problem for linear degenerate parabolic equations." Adv. Differential Equations 14 (7/8) 621 - 641, July/August 2009.

Information

Published: July/August 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1182.35035
MathSciNet: MR2527687

Subjects:
Primary: 35B40, 35B45, 35K15, 35K65

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.14 • No. 7/8 • July/August 2009
Back to Top